| Catalog Number |
CS-15242-VSP |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2025, guangdong provincial hospital of traditional chinese medicine, the red luer hub was found cracked during use on the patient.The patient was reported as being fine post the procedure.There was no harm or consequence, another device was used to complete the procedure.Involved 1 pc.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "(b)(6) 2025, (b)(6), the red luer hub was found cracked during use on the patient.The patient was reported as being fine post the procedure.There was no harm or consequence, another device was used to complete the procedure.Involved 1 pc.".
Additional Manufacturer Narrative
(b)(4).The report of a cracked luer hub was confirmed through complaint investigation of the returned sample and customer submitted photos.The customer provided two photos and returned one connector assembly with the compression cap for analysis.Visual analysis revealed a crack on the red arterial luer hub.Crazing was also noted.Scratches were noted on the blue venous luer hub.Discoloration was noted.Two minor kinks were noted on the venous extension line.No other defects or anomalies were observed on any other portion of the device.The returned device passed functional testing, and no leak was noted.Additional information reported that here was no harm to the patient.Patient condition is fine.No medical intervention was needed.A new device was used to resolve the issue.A device history record review was performed, and no relevant findings were identified.It was determined that the observed damage is consistent with damage due to alcohol exposure.Based on the customer report and the sample received, the probable cause is likely de sign related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.